# SDR ABXA040188

- Difficulty date: May 13, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 57,553 hours, 53,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 39123471F
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME LOWER LEG AT LONGERON 30, STA 408.  REPAIRED FRAME IAW DC-9 SRM 53-03.
